# SDR ABXA050017

- Difficulty date: January 6, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 59,713 hours, 55,952 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046503
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT STOP TEE FITTING CRACKED FORWARD LOWER CARGO DOOR.  REPLACED FITTING IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-4.
